I've heard that it's best to taper off of tramadol. Tramadol has an SNRI quality to it, so if you find yourself depressed after going off of it, see a doc asap.
Ask your doc to make a taper schedule. If you are taking them without your doc's knowledge, someone here can make a taper schedule for you. Opioid/Opiate withdrawal is highly unpleasant. And trams are a synthetic opioid.
Good luck, hope you feel fine while tapering off.
I have never ever taken it but I think if it is related to in any way to help relieve pain then I think it's just a good idea to not stop it abruptly, sometimes the body reacts stressed, so I don't think it's like some of the other narcotics but after all it's worth preventing withdrawl in any way than to feel stressed due to it. take the best of care! Caringsonbj (Billy)
No matter what you do and what route you to stop, you are going to feel the pain. It took me three weeks before I was even close to normal. I went cold turkey because I know myself, but whatever method works best for you... DO IT. I was on it for legit medical reasons since 2004. It's the devil's drug and only a technicality keeps it off the Schedule. Best of luck and stay hard. It's a Nantucket sleigh ride, but worth it when you come through the other side clean.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 4 answers
Posted 7 Feb 2011 • 1 answer
Dromadol SR - I am on my 2nd day of not having any tramadol I had been taking 6 to 8 50 Milligram a?
Posted 1 Nov 2011 • 1 answer
Posted 1 Apr 2012 • 3 answers
Posted 25 Apr 2012 • 1 answer